# SDR USAA2013070500024

- Difficulty date: July 4, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 38,264 hours, 22,269 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bushing
- Part number: D53372613210
- Condition: Elongated
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG ACTUATOR BRACKET BUSHING IS OUT OF ROUND. CLEANED AND MACHINED BUSHING IAW EA 205242.
